Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 617453, 22 pages
http://dx.doi.org/10.1155/2014/617453
Research Article

Analytic Approximate Solution for Falkner-Skan Equation

1Department of Mechanics and Vibration, Politehnica University of Timișoara, 300222 Timișoara, Romania
2Department of Electromechanics and Vibration, Center for Advanced and Fundamental Technical Research, Romania Academy, 300223 Timișoara, Romania
3Department of Mathematics, Politehnica University of Timișoara, 300006 Timișoara, Romania
4Department of Applied Electronics, Politehnica University of Timișoara, 300223 Timișoara, Romania

Received 14 January 2014; Accepted 10 March 2014; Published 30 April 2014

Academic Editors: M. Han, Z. Jin, and Y. Xia

Copyright © 2014 Vasile Marinca et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Remus-Daniel Ene, and Vasile Marinca, “Approximate solutions for steady boundary layer MHD viscous flow and radiative heat transfer over an exponentially porous stretching sheet,” Applied Mathematics and Computation, vol. 269, pp. 389–401, 2015. View at Publisher · View at Google Scholar
  • Alomari, Anakira, Jameel, and Hashim, “Multistage optimal homotopy asymptotic method for solving boundary value problems with robin boundary conditions,” Far East Journal of Mathematical Sciences, vol. 102, no. 8, pp. 1727–1744, 2017. View at Publisher · View at Google Scholar
  • Vasile Marinca, Remus-Daniel Ene, and Liviu Bereteu, “Application of the optimal homotopy asymptotic method to nonlinear Bingham fluid dampers,” Open Physics, vol. 15, no. 1, pp. 620–626, 2017. View at Publisher · View at Google Scholar